Search Results

There are 8444 results for: content related to: Wind turbine load reduction by rejecting the periodic load disturbances

  1. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  2. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  3. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Version of Record online : 17 OCT 2011, DOI: 10.1002/mma.1520

  4. Continuity of the scattering function and Levinson-type formula of Klein–Gordon equation

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 12, August 2013, Pages: 1583–1590, Özkan Karaman and Nida P. Kosar

    Version of Record online : 15 OCT 2012, DOI: 10.1002/mma.2707

  5. The second regularized trace of differential operator equation with the semi-periodic boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2185–2197, Azad Bayramov, Seda Kızılbudak C̣aliṣkan and Fatma A. Akgün

    Version of Record online : 14 JUN 2012, DOI: 10.1002/mma.2563

  6. Linear individual pitch control design for two-bladed wind turbines

    Wind Energy

    Volume 18, Issue 4, April 2015, Pages: 677–697, E. van Solingen and J.W. van Wingerden

    Version of Record online : 24 FEB 2014, DOI: 10.1002/we.1720

  7. Wind turbine power curves incorporating turbulence intensity

    Wind Energy

    Volume 17, Issue 2, February 2014, Pages: 173–195, Emil Hedevang

    Version of Record online : 22 NOV 2012, DOI: 10.1002/we.1566

  8. The duality property of the Discrete Fourier Transform based on Simpson's rule

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 776–781, P. Singh and V. Singh

    Version of Record online : 16 FEB 2012, DOI: 10.1002/mma.1604

  9. A numerical scheme for solutions of the Chen system

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 8, 30 May 2012, Pages: 885–893, Şuayip Yüzbaşı

    Version of Record online : 20 APR 2012, DOI: 10.1002/mma.1581

  10. Inverse problems for unilevel block α-circulants

    Numerical Linear Algebra with Applications

    Volume 20, Issue 2, March 2013, Pages: 349–356, W. Trench

    Version of Record online : 13 DEC 2011, DOI: 10.1002/nla.832

  11. New results on the existence of periodic solutions for a higher-order Li énard type p-Laplacian differential equation

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 17, 30 November 2011, Pages: 2189–2196, Taiyong Chen, Wenbin Liu and Zhigang Hu

    Version of Record online : 10 NOV 2011, DOI: 10.1002/mma.1516

  12. A note on the exact synchronization by groups for a coupled system of wave equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 2, 30 January 2015, Pages: 241–246, Tatsien Li and Bopeng Rao

    Version of Record online : 27 DEC 2013, DOI: 10.1002/mma.3062

  13. q-Bernstein polynomials related to q-Frobenius–Euler polynomials, l-functions, and q-Stirling numbers

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 8, 30 May 2012, Pages: 877–884, Yilmaz Simsek, Abdelmejid Bayad and V. Lokesha

    Version of Record online : 19 APR 2012, DOI: 10.1002/mma.1580

  14. Corrections to ‘H∞ filtering for singularly perturbed nonlinear systems’

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 13, 10 September 2012, Pages: 1537–1542, M. D. S. Aliyu

    Version of Record online : 27 JUL 2011, DOI: 10.1002/rnc.1769

  15. Howard's algorithm in a phase-field topology optimization approach

    International Journal for Numerical Methods in Engineering

    Volume 94, Issue 1, 6 April 2013, Pages: 43–59, Mathias Wallin and Matti Ristinmaa

    Version of Record online : 28 DEC 2012, DOI: 10.1002/nme.4434

  16. A modified scaled boundary finite element method for three-dimensional dynamic soil-structure interaction in layered soil

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 3, 20 January 2012, Pages: 371–402, C. Birk and R. Behnke

    Version of Record online : 4 AUG 2011, DOI: 10.1002/nme.3251

  17. Robust actuator fault compensation accounting for uncertainty in the fault estimation

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 12, December 2014, Pages: 1440–1453, María M. Seron and José A. De Doná

    Version of Record online : 5 DEC 2013, DOI: 10.1002/acs.2453

  18. A Petrov–Galerkin formulation for the alpha interpolation of FEM and FDM stencils: Applications to the Helmholtz equation

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 11, 16 March 2012, Pages: 1367–1391, Prashanth Nadukandi, Eugenio Oñate and Julio Garcia

    Version of Record online : 14 NOV 2011, DOI: 10.1002/nme.3291

  19. You have free access to this content
    Discrete-time H −  ∕ H ∞  sensor fault detection observer design for nonlinear systems with parameter uncertainty

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 3, February 2015, Pages: 339–361, S. Aouaouda, M. Chadli, P. Shi and H.R. Karimi

    Version of Record online : 24 OCT 2013, DOI: 10.1002/rnc.3089

  20. Robust multilevel methods for quadratic finite element anisotropic elliptic problems

    Numerical Linear Algebra with Applications

    Volume 21, Issue 3, May 2014, Pages: 375–398, Johannes Kraus, Maria Lymbery and Svetozar Margenov

    Version of Record online : 11 MAR 2013, DOI: 10.1002/nla.1876